# SDR TWRA97159

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FIVE MINUTES AFTER TAKEOFF, ENGINE NR 1 LOW OIL PRESSURE LIGHT STARTED TO FLICKER WITH 32 TO 37 PSI OF ENGINE OIL PRESSURE OSCILLATING INDICATION.  ENGINE OIL QTY DROPPED TO 0.5 USG.  OIL TEMP STARTED TO RISE UP TO 120 DEGREES CELSIUS.  RETARDING THRUST LEVER DID NOT PUT OUT ENGINE LOW OIL PRESSURE LIGHT PER VOL 1 ENGINE SHUT DOWN, WHILE OIL PRESSURE WAS INDICATING 20 PSI.  RETURNED TO SJU.  MAINTENANCE FOUND OIL CAP MISSING.  REINSTALLED OIL CAP.  ACCOMPLISHED WINDMILL INSPECTION PER MM 72-00-00 PAGE 682.  RAN ENGINE OPERATION AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
